# SDR SIMA20130719003

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 33,600 hours, 30,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING SIGN ON FWD RT GALLET INOPERATIVE.  R & R EXIT MARKING SIGN ON RT GALLERY IAW AMM 33-50-14.  OPS CHECKED GOOD.
